While I was away in Keswick I had all my pills with me and found on the first night (Wednesday) that the 4 Prednisolone I was taking were labelled Thursday (I use a marker pen to label each dose to avoid confusion?!?!). I assumed I must have labelled them incorrectly and that once I got home I’d find enough pills left in the box to complete the course - 2 per day from Thursday for 1 week then 1 per day from next Thursday for the last week. Wrong! I was 4 short! 😲 The anxiety/excitement of going to Keswick on Wednesday must have caused me to take the 4 pill dose twice on Tuesday night!!!! 🤭 Looking at the Prednisolone data sheet I see I should have told my GP and/or gone to the hospital if I took too many. 8 in one night does sound too many & I’m a bit concerned.🤢 But it seems a bit pointless going now, 4 days later, so not sure what to do. I’ve to report back to Rheumy on Monday how the rash is doing after being on the steroid for 10 days so will tell them then. Do you all think that will be okay?
No wonder I managed to walk the 10 miles around Derwentwater! I was on steroids!!! 🏃♀️ Advice/opinions appreciated. Thank you, Spotty.💕